A survey of the Kreiss matrix theorem for power bounded families of matrices and its extensions

Volume 38 / 1997

John Strikwerda, Bruce Wade Banach Center Publications 38 (1997), 339-360 DOI: 10.4064/-38-1-339-360

Abstract

We survey results related to the Kreiss Matrix Theorem, especially examining extensions of this theorem to Banach space and Hilbert space. The survey includes recent and established results together with proofs of many of the interesting facts concerning the Kreiss Matrix Theorem.

Authors

  • John Strikwerda
  • Bruce Wade

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image